# SDR CA190313001

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 65,396 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 7589141
- Condition: Bypassing
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE FLIGHT CREW RECEIVED #2 FUEL FILTER BYPASS WARNING LIGHT. THIS RESULTED IN AN AIRBORNE RETURN TO ORIGINATING POINT.  REPLACED THE #2 ENGINE FUEL FILTER IAW AMM 73-10-00-02 & TIB DH8-73-06. AIR/LEAK & VISUAL CHECK OF FILTER INSTALLATION COMPLETED WITH NO FAULTS FOUND.
